Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Integral representation of multiplicative, involution preserving operators in $ \mathfrak{L}(C\sb{0}(S,\,A),\,B)$


Author: Stephen T. L. Choy
Journal: Proc. Amer. Math. Soc. 83 (1981), 54-58
MSC: Primary 46J99; Secondary 46H99, 47B38
DOI: https://doi.org/10.1090/S0002-9939-1981-0619980-2
MathSciNet review: 619980
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Bounded linear operators from the space of continuous vector-valued functions which preserve multiplication and involution are characterized in terms of their representing measures. A key role is played by the Arens product in the second dual of a Banach algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J99, 46H99, 47B38

Retrieve articles in all journals with MSC: 46J99, 46H99, 47B38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0619980-2
Keywords: Vector-valued measure, multiplicative, involution preserving operators, representing measure, Arens product
Article copyright: © Copyright 1981 American Mathematical Society